Depends on the person's tolerance. Why do you ask?
You are almost there. Don't wait until you find out. That next pill could be the one to make you stop breathing. Are you in pain? Tell us more.
Hi and welcome to the forum.....well thats quite a dose your taking...keep in mind a fatal dose is different for each of us as we build up tolerance to the drugs....the thing here is it doesn't mater if it is no longer getting you high this has to do with the brain being able to signal the lungs to breath....both the drugs your taking are respiratory inhibitors with that said you will have no indication that you crossed the line...(no symptoms) you will just stop breathing in your sleep...you need to stop and stop now.....we can help you kick we do home detox's every day here on the forum....you dont have to live like this and from your post your already consired about dying please keep talking to us we can help.........Gnarly